MathSciNet Relay Station
MathSciNet bibliographic data
MR1007910 05A19 (33C05 68Q40)
Wilf, Herbert S.; Zeilberger, Doron Rational functions certify combinatorial identities. J. Amer. Math. Soc. 3 (1990), no. 1, 147–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement